AMS eContent Search Results
Matches for: msc=(47G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Árpád Bényi and Rodolfo H. Torres. The discrete Calder\'on reproducing formula of Frazier and Jawerth. Contemporary Mathematics 693 (2017) 79-107.
Book volume table of contents   
View Article: PDF

[2] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[3] D. Burghelea, L. Friedlander and T. Kappeler. On the determinant of elliptic boundary value problems on a line segment . Proc. Amer. Math. Soc. 123 (1995) 3027-3038. MR 1301012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan McIntosh and Tao Qian. Fourier multipliers on Lipschitz curves . Trans. Amer. Math. Soc. 333 (1992) 157-176. MR 1062194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1